Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I think Parnate is making me actually worse.. europerep

Posted by Maxime on January 4, 2011, at 23:26:30

In reply to I think Parnate is making me actually worse.., posted by europerep on January 4, 2011, at 17:51:28

Yes, you are meant to live longer than 24 years. I can promise you that.

Maybe you should stay at 50 mg until you start to feel a little better. If you ramp up the Parnate too fast, you are not going to feel very good at all.

What other meds do you take with the Parnate?


As long as the world shall last there will be wrongs, and if no man objected and no man rebelled, those wrongs would last forever. ~Clarence Darrow~

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:975831
URL: http://www.dr-bob.org/babble/20101231/msgs/975861.html